Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffer from palpitation and burping. Domeridone prescribed. What are the side effects of this medication?

I have heart palpitation and burping make me feel better. could it be due to gas. My doctor has given me domperidone and lately I am worried taking it because I have heard there are some bad side effect about this medicine. At night I can t sleep well because of the palpitation. Should I see a cardiologist . I am 59 years old female. Also I have acid reflux and is now under control. Do you think my heart palpitation is caused by gas or do I have heart problem?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
HI. It sounds as though you definitely have a heart problem that is not related to your gas and acid reflux. You need an EKG, and echocardiogram, and a stress test and yes you do need to see a cardiologist.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor